Numerical Model Approaches to Address Recent Problems on Pelagic Ecosystems

Search this Article

Author(s)

Journal

  • Journal of Oceanography

    Journal of Oceanography 58(2), 365-378, 2002-04-01

    Oceanographic Society of Japan

References:  159

  • 1 / 2
  • 1 / 2

Codes

  • NII Article ID (NAID)
    10008458189
  • NII NACSIS-CAT ID (NCID)
    AA10833529
  • Text Lang
    ENG
  • Article Type
    REV
  • ISSN
    09168370
  • NDL Article ID
    6095372
  • NDL Source Classification
    ZM44(科学技術--地球科学--海洋・陸水・火山)
  • NDL Call No.
    Z54-H266
  • Data Source
    CJP  NDL 
Page Top